Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 864367, 10 pages
http://dx.doi.org/10.1155/2015/864367
Research Article

Analysis of an Impulsive One-Predator and Two-Prey System with Stage-Structure and Generalized Functional Response

1School of Science, Guilin University of Technology, Guilin, Guangxi 541004, China
2Department of Mathematics, Hengyang Normal University, Hengyang, Hunan 421008, China

Received 8 June 2015; Revised 23 September 2015; Accepted 28 September 2015

Academic Editor: Luca Gori

Copyright © 2015 Xiangmin Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Zhang, W. Wang, and X. Wang, “Coexistence states for a diffusive one-prey and two-predators model with B-D functional response,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 931–948, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. Z.-P. Ma, W.-T. Li, and X.-P. Yan, “Stability and Hopf bifurcation for a three-species food chain model with time delay and spatial diffusion,” Applied Mathematics and Computation, vol. 219, no. 5, pp. 2713–2731, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. C. Xu and M. Liao, “Bifurcation behaviours in a delayed three-species food-chain model with Holling type-II functional response,” Applicable Analysis, vol. 92, no. 12, pp. 2468–2486, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. Pal and G. S. Mahapatra, “A bioeconomic modeling of two-prey and one-predator fishery model with optimal harvesting policy through hybridization approach,” Applied Mathematics and Computation, vol. 242, no. 1, pp. 748–763, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Z. H. Liu and R. Yuan, “Stability and bifurcation in a harvested one-predator-two-prey model with delays,” Chaos, Solitons & Fractals, vol. 27, no. 5, pp. 1395–1407, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. C. Z. Li and H. P. Zhu, “Canard cycles for predator-prey systems with Holling types of functional response,” Journal of Differential Equations, vol. 254, no. 2, pp. 879–910, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. N. Ali and M. Jazar, “Global dynamics of a modified Leslie-Gower predator-prey model with Crowley-Martin functional responses,” Journal of Applied Mathematics and Computing, vol. 43, no. 1-2, pp. 271–293, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Q. L. Dong, W. B. Ma, and M. J. Sun, “The asymptotic behavior of a chemostat model with Crowley-Martin type functional response and time delays,” Journal of Mathematical Chemistry, vol. 51, no. 5, pp. 1231–1248, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Y. Shi, X. Y. Zhou, and X. Y. Song, “Analysis of a stage-structured predator-prey model with Crowley-Martin function,” Journal of Applied Mathematics and Computing, vol. 36, no. 1-2, pp. 459–472, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. Shao and B. Dai, “The dynamics of an impulsive delay predator–prey model with stage structure and Beddington-type functional response,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3567–3576, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Z. X. Li, T. Y. Wang, and L. S. Chen, “Periodic solution of a chemostat model with Beddington-DeAnglis uptake function and impulsive state feedback control,” Journal of Theoretical Biology, vol. 261, pp. 23–32, 2009. View at Publisher · View at Google Scholar
  12. X. Q. Wang, W. M. Wang, and X. L. Lin, “Dynamics of a two-prey one-predator system with Watt-type functional response and impulsive control strategy,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2392–2404, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. W. M. Wang, X. Q. Wang, and Y. Z. Lin, “Complicated dynamics of a predator-prey system with Watt-type functional response and impulsive control strategy,” Chaos, Solitons and Fractals, vol. 37, no. 5, pp. 1427–1441, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X. J. Wu and W. T. Huang, “Dynamic analysis of a one-prey multi-predator impulsive system with Ivlev-type functional,” Ecological Modelling, vol. 220, no. 6, pp. 774–783, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Gakkhar and R. K. Naji, “Order and chaos in a food web consisting of a predator and two independent preys,” Communications in Nonlinear Science and Numerical Simulation, vol. 10, no. 2, pp. 105–120, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. Pei, C. Li, and S. Fan, “A mathematical model of a three species prey-predator system with impulsive control and Holling functional response,” Applied Mathematics and Computation, vol. 219, no. 23, pp. 10945–10955, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. Y. Shao and B. Dai, “Existence and globally asymptotical stability of periodic solutions for two-species non-autonomous diffusion competition n-patch system with time delay and impulses,” Journal of Applied Mathematics and Computing, vol. 36, no. 1-2, pp. 141–161, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. X. Y. Song and Y. F. Li, “Dynamic behaviors of the periodic predator-prey model with modified Leslie-Gower Holling-type II schemes and impulsive effect,” Nonlinear Analysis: Real World Applications, vol. 9, no. 1, pp. 64–79, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. H. K. Baek, S. D. Kim, and P. Kim, “Permanence and stability of an Ivlev-type predator–prey system with impulsive control strategies,” Mathematical and Computer Modelling, vol. 50, no. 9-10, pp. 1385–1393, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman, London, UK, 1993.
  21. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  22. L. M. Cai and X. Y. Song, “Permanence and stability of a predator-prey system with stage structure for predator,” Journal of Computational and Applied Mathematics, vol. 201, no. 2, pp. 356–366, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Z. Ju, Y. Shao, X. Xie, X. Ma, and X. Fang, “The dynamics of an impulsive predator-prey system with stage structure and Holling type III functional response,” Abstract and Applied Analysis, vol. 2015, Article ID 183526, 8 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Z. Zhang and J. Luo, “Multiple periodic solutions of a delayed predator-prey system with stage structure for the predator,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4109–4120, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. S. H. Xu, “Dynamics of a general prey-predator model with prey-stage structure and diffusive effects,” Computers and Mathematics with Applications, vol. 68, no. 3, pp. 405–423, 2014. View at Publisher · View at Google Scholar · View at Scopus
  26. Y. F. Shao and Y. Li, “Dynamical analysis of a stage structured predator–prey system with impulsive diffusion and generic functional response,” Applied Mathematics and Computation, vol. 220, pp. 472–481, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, London, UK, 1993. View at MathSciNet